# SDR SWAA950210

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND FUSELAGE SKIN CRACKED 1 INCH AT FORWARD GALLEY DOORWAY LOWER AFT CORNER, BS 328, RBL 65, WL 211.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
